Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 95, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 15, 2012, 6:09 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 6:09 PM MDT (00:09 UTC)
- Expired
- Jun 15, 2012, 7:15 PM MDT
- In force
- 66 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Yuma County, CO
The radar
The Goodland radar (KGLD), 101 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3455 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS53 KGLD 160009
SVRGLD
COC063-125-160115-
/O.NEW.KGLD.SV.W.0095.120616T0009Z-120616T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
SOUTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 715 PM MDT
* AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF OTIS TO COPE
TO 8 MILES NORTH OF FLAGLER...AND WERE MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ABARR...JOES...HEARTSTRONG AND KIRK.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 181 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3949 10316 3958 10310 3958 10281 4007 10280
4007 10233 3968 10235 3932 10259 3932 10316
TIME...MOT...LOC 0008Z 270DEG 18KT 3999 10290 3969 10291
3941 10308
WIND...HAIL 60MPH 1.00IN
$$
AEP3 follow-up statements
077
WWUS53 KGLD 160025
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT FRI JUN 15 2012
COC063-125-160115-
/O.CON.KGLD.SV.W.0095.000000T0000Z-120616T0115Z/
KIT CARSON CO-YUMA CO-
625 PM MDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
YUMA AND NORTH CENTRAL KIT CARSON COUNTIES UNTIL 715 PM MDT...
AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF YUMA TO
COPE TO 9 MILES NORTHEAST OF FLAGLER...AND WERE MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ABARR...JOES...HEARTSTRONG AND KIRK.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 181 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3932 10302 3950 10299 3957 10296 3958 10281
4007 10280 4007 10233 3968 10235 3932 10259
TIME...MOT...LOC 0025Z 270DEG 18KT 3999 10279 3969 10280
3941 10297
WIND...HAIL 60MPH 1.00IN
$$
AEP916
WWUS53 KGLD 160043
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
643 PM MDT FRI JUN 15 2012
COC063-125-160115-
/O.CON.KGLD.SV.W.0095.000000T0000Z-120616T0115Z/
KIT CARSON CO-YUMA CO-
643 PM MDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
YUMA AND NORTH CENTRAL KIT CARSON COUNTIES UNTIL 715 PM MDT...
AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HEARTSTRONG
TO JOES TO SEIBERT...AND WAS MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HEARTSTRONG AND KIRK.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 182 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3932 10302 3948 10286 3954 10282 3958 10281
4007 10270 4007 10233 3968 10235 3932 10259
TIME...MOT...LOC 0044Z 270DEG 18KT 3999 10267 3970 10266
3935 10283
WIND...HAIL 60MPH 1.50IN
$$
AEP911
WWUS53 KGLD 160057
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT FRI JUN 15 2012
COC063-125-160115-
/O.CON.KGLD.SV.W.0095.000000T0000Z-120616T0115Z/
KIT CARSON CO-YUMA CO-
657 PM MDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL YUMA
AND NORTH CENTRAL KIT CARSON COUNTIES UNTIL 715 PM MDT...
AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF HEARTSTRONG
TO 7 MILES NORTHEAST OF KIRK TO VONA...AND WAS MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIT CARSON AND SOUTHERN YUMA
COUNTIES.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 189 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3934 10288 3946 10278 3953 10271 3961 10266
4007 10255 4007 10233 3968 10235 3932 10259
TIME...MOT...LOC 0058Z 270DEG 18KT 3999 10243 3969 10248
3935 10274
WIND...HAIL 60MPH 1.50IN
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:42 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 15, 5:42 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 542 PM MDT FRI JUN 15 2012 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 134 PM MDT FRI JUN 15 2012 THUNDERSTORMS WILL MOVE ACROSS THE REGION TONIGHT FROM WEST TO EAST. A SHORTWAVE TROUGH MOVING ACROSS COLORADO WILL TRIGGER STORMS...WHICH WILL MOVE INTO AN INCREASINGLY UNSTABLE ENVIRONMENT IN PLACE OVER THE PLAINS. INITIALLY STORMS WILL BE DISCRETE WITH LARGE HAIL AND DAMAGING WINDS...BUT THEY WILL LIKELY MERGE TO FORM AN MCS AS THEY APPROACH NORTHWEST KANSAS AND SOUTHWEST NEBRASKA AND POSE A THREAT FOR WIDESPREAD DAMAGING WIND GUSTS. STORMS WILL LINGER INTO THE OVERNIGHT...BUT THE THREAT FOR SEVERE WEATHER WILL DIMINISH BY MIDNIGHT. TOMORROW...THE SURFACE COLD FRONT WILL LIE OVER THE SOUTHEAST FORECAST AREA...ROUGHLY A HILL CITY TO LEOTI LINE...WHERE SCATTERED STORMS WILL DEVELOP AND MOVE EAST. TEMPERATURES WILL BE SLIGHTLY COOLER NORTH OF THE FRONT...UPPER 70S TO LOWER 80S...WITH MID TO UPPER 80S TO THE SOUTH. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 210 PM MDT FRI JUN 15 2012 SATURDAY EVENING ANOTHER UPPER LEVEL SHORT WAVE TROUGH WILL MOVE INTO THE AREA FROM EASTERN COLORADO. MEANWHILE THE COLD FRONT WILL BE LOCATED SOUTH OF THE AREA. BEHIND THE COLD FRONT A PV ANOMALY WILL BE LOCATED ALONG THE KS/NE BORDER WITH THE RIGHT EXIT OF THE 300MB JET OVER THE EASTERN PART OF THE AREA. AM THINKING PRECIP. CHANCES WILL MAINLY BE TIED TO THE SHORT WAVE TROUGH AND COLD FRONT SOUTH OF THE AREA...SO HAVE BEST CHANCES FOR THE EAST CENTRAL COLORADO AREAS AND FOR LOCATIONS ALONG THE TRIBUNE TO HILL CITY LINE. AM NOT AS CONFIDENT WITH THE PRECIP. CHANCES OVER THE SOUTHEAST PORTION OF THE AREA...BUT WILL INCLUDE THEM ANY WAY DUE TO THE CLOSE PROXIMITY OF THE FRONT. PRECIP. CHANCES DISSIPATE FOR ALL BUT THE EASTERN PORTION OF THE AREA AS CINH INCREASE BEHIND THE FRONT AND THE SHORT WAVE TROUGH DISSIPATES. COULD SEE A FEW SEVERE THUNDERSTORMS DURING THE EVENING WITH 0-6KM BULK SHEAR OF 30-40KTS...MAINLY SOUTH OF HIGHWAY 24 WHERE SFC BASED CAPE 1500-2500J/KG IS LOCATED. HOWEVER 700-500MB CAPE IS LOCATED ALONG AND SOUTH OF THE COLD FRONT SO AM THINKING MOST IF NOT ALL OF THE SEVERE WEATHER SHOULD REMAIN SOUTH OF THE AREA. DURING THE LATE EVENING AND OVERNIGHT HOURS PRECIPITATION CHANCES SHIFT TO THE EASTERN PART OF THE AREA WHERE THE RIGHT ENTRANCE OF THE 300MB JET WILL BE. AS THE PV ANOMALY MOVES EAST OUT OF THE AREA DURING THE OVERNIGHT HOURS PRECIP. CHANCES DIMINISH. SUNDAY A DRY LINE WILL DEVELOP WEST OF THE TRI-STATE AREA DURING THE EARLY AFTERNOON...PROGRESSING EAST TOWARD THE HIGHWAY 27 CORRIDOR THROUGH THE AFTERNOON AND OVERNIGHT HOURS. AM NOT TOO CONFIDENT THAT THERE WILL BE ANY STORM DEVELOPMENT. HOWEVER WITH SURFACE CONVERGENCE ALONG THE DRY LINE AND MINIMAL CINH WITH 500-1000J/KG OF SFC BASED CAPE TO WORK...WITH ISOLATED THUNDERSTORMS ARE CERTAINLY POSSIBLY DURING THE LATTER PART OF THE AFTERNOON AND EARLY EVENING. TOWARD LATE EVENING ANY THUNDERSTORM ACTIVITY SHOULD DISSIPATE AS THE ENVIRONMENT COOLS. NEAR RECORD TEMPERATURES ARE POSSIBLE SUNDAY AFTERNOON. DID LOWER HIGH TEMPERATURES A FEW DEGREES FOLLOWING THE MODELS THAT HAD BEEN VERIFYING THE BEST RECENTLY. FOR MONDAY THROUGH FRIDAY THE PERIOD WILL START OUT DRY THROUGH WEDNESDAY AS THE UPPER LEVEL JET REMAINS OVER THE NORTHERN CONUS. THE JET BEGINS TO MOVE SOUTH TUESDAY AS AN UPPER LEVEL SHORT WAVE TROUGH MOVES OVER THE PACIFIC NORTHWEST DEEPENING AS IT PROGRESSES SOUTHEAST. AS THE UPPER LEVEL JET MOVES OVER THE AREA WEDNESDAY A COLD FRONT MOVES IN AND STALLS ACROSS THE AREA. SOUNDINGS AND PLAN VIEW SHOW A DRY ENVIRONMENT OVER THE AREA SO WILL LEAVE WEDNESDAY DRY. PRECIP. CHANCES RETURN WEDNESDAY NIGHT AS AN UPPER LEVEL SHORT WAVE TROUGH MOVES OVER THE AREA. PRECIP. CHANCES CONTINUE THURSDAY AHEAD OF THE LONG WAVE TROUGH AXIS THAT MOVES THROUGH THE AREA PUSHING THE COLD FRONT EAST. PRECIP. CHANCES END BEHIND THE LONG WAVE TROUGH AXIS THURSDAY NIGHT/EARLY FRIDAY. TEMPERATURES THROUGH THE PERIOD WILL BE THE WARMEST ON MONDAY THEN SLOWLY COOL THROUGH THE REST OF THE WEEK AS THE UPPER LEVEL JET SHIFTS SOUTHWARD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 542 PM MDT FRI JUN 15 2012 VFR CONDITIONS SHOULD PREVAIL THROUGH THE TAF PERIOD AT BOTH KGLD AND KMCK TERMINALS. PRIMARY AVIATION CONCERN WILL BE THUNDERSTORMS CHANCES AT BOTH TERMINALS THIS EVENING. THUNDERSTORM ACTIVITY ALREADY DEVELOPED OVER EASTERN COLORADO AND IS MOVING EAST TOWARDS KITR. THIS ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE AS IT APPROACHES THE KS/CO STATE LINE...AND THEN OVERSPREAD BOTH TERMINALS THIS EVENING. A PERIOD OF STRONG WINDS WILL BE POSSIBLE WITH THESE STORMS. THUNDERSTORM SHOULD DIMINISH AFTER MIDNIGHT AS A STABLE AIR MASS MOVES BACK INTO THE REGION. A COLD FRONT WILL PASS THROUGH THE REGION BY EARLY SATURDAY MORNING WITH WINDS SHIFTING FROM THE EAST/SOUTHEAST TO THE NORTH AT BOTH TERMINALS. && .FIRE WEATHER... ISSUED AT 210 PM MDT FRI JUN 15 2012 SUNDAY AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 15 PERCENT AND WINDS MAY GUST TO AROUND 25 MPH WEST OF THE DRY LINE. AS A RESULT HAZARDOUS FIRE WEATHER CONDITIONS ARE POSSIBLE GENERALLY WEST OF THE COLORADO BORDER. CURRENT FORECAST OF WINDS AND RELATIVE HUMIDITIES BARELY MEET THE CRITERIA FOR A FIRE WEATHER HIGHLIGHT. IN ADDITION THERE IS STILL SOME UNCERTAINTY REGARDING THE PLACEMENT OF THE DRY LINE SO WILL HOLD OFF ISSUING A HIGHLITE AT THIS TIME. && .CLIMATE... ISSUED AT 210 PM MDT FRI JUN 15 2012 RECORD OR NEAR RECORD HIGH TEMPERATURES ARE EXPECTED SUNDAY. HERE IS A LIST OF RECORDS FOR THE DATE THAT MAY BE BROKEN OR TIED: GOODLAND.....102 IN 2002 BURLINGTON...100 IN 2001 YUMA.........99 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...JTL AVIATION...DR FIRE WEATHER...JTL CLIMATE...DDT
Hazardous weather outlook, Jun 15, 2:28 PM MDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 228 PM MDT FRI JUN 15 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 228 PM MDT FRI JUN 15 2012 /328 PM CDT FRI JUN 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS FOR MUCH OF THE AREA AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THIS WEEKEND AND WEDNESDAY THROUGH THURSDAY...SOME OF WHICH MAY BECOME SEVERE. SUNDAY AFTERNOON RELATIVE HUMIDITIES OF 15 PERCENT AND WIND GUSTS AROUND 25 MPH MAY LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS WEST OF THE COLORADO BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON THROUGH TONIGHT. JTL
In the hours before
Special weather statement, Jun 15, 5:59 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT FRI JUN 15 2012
COZ090-091-160030-
KIT CARSON COUNTY-YUMA COUNTY-
559 PM MDT FRI JUN 15 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...
AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ARICKAREE SCHOOL...OR 22
MILES WEST OF JOES...MOVING EAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
PEOPLE IN NORTHWESTERN KIT CARSON AND SOUTHWESTERN YUMA COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED
IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.
&&
LAT...LON 3957 10315 3957 10281 3988 10281 3987 10248
3936 10256 3950 10316 3956 10316
TIME...MOT...LOC 2359Z 259DEG 17KT 3966 10307
PMURRAY/AEPThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:39 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 36 min |
| Jun 15, 7:03 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 42 min |
| Jun 15, 7:09 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 51 min |
| Jun 15, 7:28 PM MDT | Special Weather Statement | GLD | Cheyenne | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.